Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Formal geometric quantisation for proper actions
Author: Hochs, P.
Varghese, M.
Citation: The Journal of Homotopy and Related Structures, 2016; 11(3):409-424
Publisher: Springer Berlin Heidelberg
Issue Date: 2016
ISSN: 1512-2891
Statement of
Peter Hochs, Varghese Mathai
Abstract: We define formal geometric quantisation for proper Hamiltonian actions by possibly noncompact groups on possibly noncompact, prequantised symplectic manifolds, generalising work of Weitsman and Paradan. We study the functorial properties of this version of formal geometric quantisation, and relate it to a recent result by the authors via a version of the shifting trick. For (pre)symplectic manifolds of a certain form, quantisation commutes with reduction, in the sense that formal quantisation equals a more direct version of quantisation.
Keywords: Geometric quantisation
Group C ∗ -algebras
K -homology
Description: Published online: 23 April 2015
Rights: © Tbilisi Centre for Mathematical Sciences 2015
DOI: 10.1007/s40062-015-0109-8
Published version:
Appears in Collections:Aurora harvest 7
Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
hdl_93556.pdfAccepted version260.62 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.